# SDR SWIA201024790

- Difficulty date: August 26, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 42,909 hours, 35,976 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN.  (FLT 4556)  CLEANED TOP PAX DOOR ROLLERS.
